MAUDE Adverse Event Report: ORTHOFIX INC CONSTRUX - PEEK VBR; CONSTRUX VBR 28MM LORDOTIC LATERAL SPACER

ORTHOFIX INC CONSTRUX - PEEK VBR; CONSTRUX VBR 28MM LORDOTIC LATERAL SPACER
Model Number 45-3312
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2016
Type of Reportable Event Malfunction
Event or Problem Description
During the initial surgery the lordotic lateral spacer broke resulting in an unspecified delay in the case.The doctor removed the spacer and placed another of same size.No adverse effects to the patient.Incident deemed reportable based on previous incident.

Brand Name
CONSTRUX - PEEK VBR
Common Device Name
CONSTRUX VBR 28MM LORDOTIC LATERAL SPACER
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5878640
Report Number2183449-2016-00017
Device Sequence Number10767901
Product Code MQP
UDI-Device Identifier18257200038640
UDI-Public18257200038640
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060350
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number45-3312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2016
Initial Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1